# SDR HEEA954373

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: AV24B1119B
- Condition: Defective
- Location: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG CONNECTOR IS BENT.
